Previous |  Up |  Next


Title: On nodal radial solutions of an elliptic problem involving critical Sobolev exponent (English)
Author: Chabrowski, J.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 1
Year: 1996
Pages: 1-16
Category: math
Summary: In this paper we construct radial solutions of equation (1) (and (13)) having prescribed number of nodes. (English)
Keyword: elliptic equations
Keyword: radial solutions
Keyword: critical Sobolev exponent
MSC: 35B05
MSC: 35J20
MSC: 35J60
idZBL: Zbl 0853.35033
idMR: MR1396158
Date available: 2009-01-08T18:21:56Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Adimurthi: Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-Laplacian.Ann. Scuola Norm. Sup. Pisa 12.1 (1990), 393-413. Zbl 0732.35028, MR 1079983
Reference: [2] Ambrosetti A., Rabinowitz P.H.: Dual variational methods in critical point theory and applications.J. Funct. Anal. 14 (1973), 349-381. Zbl 0273.49063, MR 0370183
Reference: [3] Bartsch Th., Willem M.: Infinitely many radial solutions of a semilinear elliptic problem on $\Bbb R^N$.Arch. Rat. Mech. Anal. 124 (1993), 261-274. MR 1237913
Reference: [4] Bianchi G., Chabrowski J., Szulkin A.: On symmetric solutions of an elliptic equation involving critical Sobolev exponent.Nonlinear Analysis, TMA 25(1) (1995), 41-59. MR 1331987
Reference: [5] Ladyzhenskaya O.A., Ural'ceva O.A.: Linear and Quasilinear Elliptic Equations.Academic Press New York (1968). MR 0244627
Reference: [6] Lions P.L.: Symétrie et compacité dans les espaces de Sobolev.J. Funct. Anal. 49 (1982), 315-334. Zbl 0501.46032, MR 0683027
Reference: [7] Yi Li, Wei-Ming Ni: On the asymptotic behavior and radial symmetry of positive solutions of semilinear elliptic equations in $\Bbb R^n$, I Asymptotic behavior, II Radial symmetry.Arch. Rat. Mech. Anal. 118 (1992), 195-222, 223-243. MR 1158935
Reference: [8] Rother W.: Some existence results for the equation $\Delta U+K(x)U^p=0$.Commun. in P.D.E. 15.10 (1990), 1461-1473. MR 1077474
Reference: [9] Stuart C.A.: Bifurcation in $L^p(\Bbb R^N)$ for a semilinear elliptic equations.Proc. London Math. Soc. 57(3) (1988), 511-541. Zbl 0673.35005, MR 0960098
Reference: [10] Talenti G.: Best constants in Sobolev inequality.Ann. Mat. Pura Appl. 110 (1976), 353-372. MR 0463908
Reference: [11] Vainberg M.M.: Variational Method and Method of Monotone Operators in the Theory of Nonlinear Equations.John Wiley & Sons New York-Toronto (1973). Zbl 0279.47022, MR 0467428


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-1_1.pdf 253.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo